# SDR SWIA2018102545169

- Difficulty date: September 13, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 39,094 hours, 33,183 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AILERON MID L/E PANEL 599BB IS CHAFED. (C-CHECK) BLENDED CHAFED AREA ON LOWER AILERON PANEL PER SRM 51-12-00. DRILLED AND COUNTERSUNK REPLACEMENT PANEL REF SRM 51-40-11.
